# SDR DL72S000273

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 870 WEB CRACKED RT MLG W/W AT APU LOAD CONTROL VALVE.  CUT OUT 1.5 INCH AT 6:00 POS.  INSTALLED TIME LIMITED REPAIR PER SRM 53-10-9D FIG 806D.
